Math gifts

- Art Gallery -

In algebraic geometry, the Mumford vanishing theorem proved by Mumford[1] in 1967 states that if L is a semi-ample invertible sheaf with Iitaka dimension at least 2 on a complex projective manifold, then

\( {\displaystyle H^{i}(X,L^{-1})=0{\text{ for }}i=0,1.\ } \)

The Mumford vanishing theorem is related to the Ramanujam vanishing theorem, and is generalized by the Kawamata–Viehweg vanishing theorem.
References

Mumford, David (1967), "Pathologies. III", American Journal of Mathematics, 89 (1): 94–104, doi:10.2307/2373099, ISSN 0002-9327, JSTOR 2373099, MR 0217091

Kawamata, Yujiro (1982), "A generalization of Kodaira-Ramanujam's vanishing theorem", Mathematische Annalen, 261 (1): 43–46, doi:10.1007/BF01456407, ISSN 0025-5831, MR 0675204

Undergraduate Texts in Mathematics

Graduate Texts in Mathematics

Graduate Studies in Mathematics

Mathematics Encyclopedia

World

Index

Hellenica World - Scientific Library

Retrieved from "http://en.wikipedia.org/"
All text is available under the terms of the GNU Free Documentation License